# SDR SWAA2022031470254

- Difficulty date: February 8, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED TERMINAL FITTING ASSEMBLY INTERNAL AREA ACCESS PANEL 323BR AT VERTICAL STABILIZER 2022-68031 / [01] REPLACED NEW BRACKET ANGLE(SPRING) LOCATED TERMINAL FITTING ASSEMBLY INTERNAL AREA ACCESS PANEL 323BR AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 176A3101-17 SHEET 4 REV -.SEE INDIVIDUAL STEP SIGNOFFS BELOW.;[02] CORRECTED STEP 1: REPLACED BRACKET ANGLE (SPRING) LOCATED TERMINAL FITTING ASSEMBLY INTERNAL AREA ACCESS PANEL 323BR AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 176A3101-17 SHEET 4 REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2: REPLACED BRACKET ANGLE (SPRING) LOCATED TERMINAL FITTING ASSEMBLY INTERNAL AREA ACCESS PANEL 323BR AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
